Jump to content
Important Survey - Please Participate ×

Urological Probs


[Mr...]

Recommended Posts

This problem is rarely discussed but I have to go (number one) more than usual. I even ended up in the ER like 2 weeks ago because I thought I had a prostate infection. The ER doctor told me I should walk around or do some light exercise to get my mind off the withdrawal. I made three visits to my urologist because I have had prostititis. So messed up because I am only 42.

 

Anybody (male or female) with urinary problems during your taper?? Does everything return to normal in time? Thanks!

 

 

 

Link to comment
Share on other sites

For some unknown reason I had to go all the time it seemed like but that is gone now. I don't know if it was because I drank more to try to tame down the internal vibrations I was having or what. I also would get up in the night several times to go to the bathroom. But that is pretty much gone now. I still get up about once a night but nothing like before.
Link to comment
Share on other sites

I've had this pretty bad on and off. I've been tested for mulitiple UTI's, kidney stones, and the like. Feel like I have to pee all the time and I'm not taking anymore fluids in than normal. Had it in December for one month and then April for another month. Happened a lot in acute and it just comes and goes.
Link to comment
Share on other sites

Hi there!

I have your problem as I have to constantly go the the bathroom too...As I am 70, my urologist told me that it is normal at my age, that I shouldn't worry. But I know that the benzo withdrawl has something to do with it as it started the happen the moment when I faced my taper!

 

Link to comment
Share on other sites

Thanks, guys. It is interesting how the mind and body are intertwined, right?  A pill did all this damage.
Link to comment
Share on other sites

I had a doctor one time tell me that klonopin can sometimes cause urinary retention. I use to forever think I was getting a UTI and always felt like I had to urinate even if I just went but little would come out. 13 weeks since I jumped and that’s one of the very few if only issue I no longer have. Good luck!
Link to comment
Share on other sites

[b2...]
i felt like i had infections also. i had what seemed like gastritis (constant burping) frequent urination and stinging pain in my belly button. then this month it disappeared. I started drinking coffee and stopped eating peanut butter(which i was doing daily to get niacin for nerve pain). I also stopped jogging and doing exercise in general. i dont know if it is just a part of the withdrawal cycle or not. I do think coffee might have had a part in helping cleanse my bowels but again im not sure of the science behind all of this.
Link to comment
Share on other sites

Yup.

I had lots of odd urinary symptoms as well. Had to go super often. When I would go the stream would sometimes just stop and start again on its own. Or not much would come out. It stung or burned sometimes. It was a different color for awhile. I wondered if I had an infection. Then later I had intense pain near my kidney along with the intermittent flow. I checked out fine at the doc.

 

Doctor thought it could be because benzos relax everything so much, so when our bodies are readjusting (to not having those relaxant qualities) we get spasms not only in large muscles like our quadriceps, but also in the muscles that control our urine flow, etc.

 

Most of the urinary symptoms are gone now. I still experience occasional burning/stinging. Took around two months for those symptoms to work themselves out.

 

I suspect that my change in eating habits had something to do with the symptoms lessening as well. So many disturbing symptoms diminished when I changed my way of eating. Whew!

 

So, yes, in my experience, urinary symptoms can be part of the post-benzo weirdness.

Link to comment
Share on other sites

×
×
  • Create New...